# SDR 20000613SH023

- Difficulty date: May 25, 2000
- Submitted: June 13, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- System (JASC): 6122 · Propeller Governor
- Part: Flyweight
- Part number: B41832
- Condition: Cracked
- Component: Governor, Hartzl
- Component part number: F65A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT CRACK INDICATION AT BASE OF FLYWEIGHT.  (X)
